# SDR AUS20020050

- Difficulty date: January 23, 2002
- Submitted: March 4, 2002
- Operation: General aviation
- Make and model: Boeing 737376
- Engine: Cfmint CFM563C
- System (JASC): 2824 · Fuel Transfer Valve
- Part: Plug
- Part number: BACC63CE14S5S
- Condition: Faulty
- Location: Fuel Transfer Va
- Component: Fuel Transfer Va
- Stage of operation: NR
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

(AUS) FUEL CROSSFEED VALVE CONNECTOR PLUG AND WIRING FAULTY.
